Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 65.

Adimurthi, ; Ghoshal, Shyam Sundar ; Dutta, Rajib ; Veerappa Gowda, G. D. (2011) Existence and nonexistence of TV bounds for scalar conservation laws with discontinuous flux Communications on Pure and Applied Mathematics, 64 (1). pp. 84-115. ISSN 0010-3640

Adimurthi, ; Yang, Yunyan (2010) Multibubble analysis on N-Laplace equation in RN Calculus of Variations and Partial Differential Equations, 40 (1-2). pp. 1-14. ISSN 0944-2669

Adimurthi, ; Veerappa Gowda, G. D. (2010) Neumann boundary condition for a non-autonomous Hamilton-Jacobi equation in a quarter plane Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 199-224. ISSN 0019-5588

Adimurthi, ; Marcos do O, Joao ; Tintarev, Kyril (2010) Cocompactness and minimizers for inequalities of Hardy-Sobolev type involving N-Laplacian Nonlinear Differential Equations and Applications, 17 (4). pp. 467-477. ISSN 1021-9722

Adimurthi, ; Tintarev, Kyril (2010) Hardy inequalities for weighted Dirac operator Annali di Matematica Pura ed Applicata, 189 (2). pp. 241-251. ISSN 0373-3114

Adimurthi, ; Yang, Yunyan (2010) An interpolation of Hardy inequality and Trudinger-Moser inequality in RN and its applications International Mathematics Research Notices, 2010 (13). pp. 2394-2426. ISSN 1073-7928

Adimurthi, ; Tintarev, Kyril (2010) On a version of Trudinger-Moser inequality with Mobius shift invariance Calculus of Variations and Partial Differential Equations, 39 (1-2). pp. 203-212. ISSN 0944-2669

Adimurthi, ; Filippas, Stathis ; Tertikas, Achilles (2009) On the best constant of Hardy-Sobolev inequalities Nonlinear Analysis: Theory, Methods & Applications, 70 (8). pp. 2826-2833. ISSN 0362-546X

Adimurthi, ; Veerappa Gowda, G. D. ; Jaffre, Jerome (2009) Monotonization of flux, entropy and numerical schemes for conservation laws Journal of Mathematical Analysis and Applications, 352 (1). pp. 427-439. ISSN 0022-247X

Adimurthi, ; Santra, Sanjiban (2009) Generalized Hardy-Rellich inequalities in critical dimension and its applications Communications in Contemporary Mathematics, 11 (3). pp. 367-394. ISSN 0219-1997

Adimurthi, ; Karthik, A. (2008) Anti symmetric solutions of non-linear laminar flow between parallel permeable disks Comptes Rendus Mathematique, 346 (17-18). pp. 935-938. ISSN 1631-073X

Adimurthi, ; Mishra, Siddhartha ; Gowda, G. D. Veerappa (2007) Explicit Hopf-Lax type formulas for Hamilton-Jacobi equations and conservation laws with discontinuous coefficients Journal of Differential Equations, 241 (1). pp. 1-31. ISSN 0022-0396

Adimurthi, ; Mishra, Siddhartha ; Veerappa Gowda, G. D. (2007) Conservation law with the flux function discontinuous in the space variable-II: convex-concave type fluxes and generalized entropy solutions Journal of Computational and Applied Mathematics, 203 (2). pp. 310-344. ISSN 0377-0427

Adimurthi, ; Mishra, Siddhartha ; Veerappa Gowda, G. D. (2007) Existence and stability of entropy solutions for a conservation law with discontinuous non-convex fluxes Networks and Heterogeneous Media, 2 (1). pp. 127-157. ISSN 1556-1801

Adimurthi, ; Mishra, Siddhartha ; Veerappa Gowda, G. D. (2007) Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function Mathematics of computation, 76 . pp. 1219-1242. ISSN 0025-5718

Adimurthi, ; Sandeep, K. (2007) A singular Moser-Trudinger embedding and its applications Nonlinear Differential Equations and Applications, 13 (5-6). pp. 585-603. ISSN 1021-9722

Adimurthi, ; Sekar, Anusha (2006) Role of the fundamental solution in Hardy-Sobolev-type inequalities Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1111-1130. ISSN 0308-2105

Adimurthi, ; Grossi, Massimo ; Santra, Sanjiban (2006) Optimal Hardy-Rellich inequalities, maximum principle and related eigenvalue problem Journal of Functional Analysis, 240 (1). pp. 36-83. ISSN 0022-1236

Adimurthi, ; Robert, Frederic ; Struwe, Michael (2006) Concentration phenomena for Liouville's equation in dimension four Journal of the European Mathematical Society, 8 (2). pp. 171-180. ISSN 1435-9855

Adimurthi, ; Giacomoni, Jacques (2006) Multiplicity of positive solutions for a singular and critical elliptic problem in R2 Communications in Contemporary Mathematics, 8 (5). pp. 621-656. ISSN 0219-1997

Adimurthi, ; Biswas, Imran H. (2005) Role of fundamental solutions for optimal Lipschitz extensions on hyperbolic space Journal of Differential Equations, 218 (1). pp. 1-14. ISSN 0022-0396

Adimurthi, ; Druet, O. (2005) Blow-up analysis in dimension 2 and a sharp form of trudinger-moser inequality Communications in Partial Differential Equations, 29 (1 & 2). 295 - 322. ISSN 0360-5302

Adimurthi, ; Giacomoni, Jacques (2005) Bifurcation problems for superlinear elliptic indefinite equations with exponential growth Nonlinear Differential Equations and Applications, 12 (1). pp. 1-20. ISSN 1021-9722

Adimurthi, ; Esteban, Maria J. (2005) An improved Hardy-Sobolev inequality in W1,p and its application to Schrodinger operators Nonlinear Differential Equations and Applications, 12 (2). pp. 243-263. ISSN 1021-9722

Adimurthi, ; Mishra, Siddhartha ; Veerappa Gowda, G. D. (2005) Optimal entropy solutions for conservation laws with discontinuous flux-functions Journal of Hyperbolic Differential Equations, 2 (4). pp. 783-837. ISSN 0219-8916

Adimurthi, ; Grossi, Massimo (2004) Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity Proceedings of the American Mathematical Society, 132 (4). pp. 1013-1019. ISSN 0002-9939

Adimurthi, ; Jaffre, Jerome ; Veerappa Gowda, G. D. (2004) Godunov-type methods for conservation laws with a flux function discontinuous in space SIAM Journal on Numerical Analysis, 42 (1). pp. 179-208. ISSN 0036-1429

Adimurthi, ; Veerappa Gowda, G. D. (2004) Hopf-Lax type formula for non monotonic autonomous Hamilton Jacobi equations Nonlinear Differential Equations and Applications, 11 (3). pp. 335-348. ISSN 1021-9722

Adimurthi, ; Veerappa Gowda, G. D. (2003) Conservation law with discontinuous flux Journal of Mathematics of Kyoto University, 43 (1). pp. 27-70. ISSN 0023-608X

Adimurthi, ; Sandeep, K. (2002) Existence and non-existence of the first eigenvalue of the perturbed Hardy-Sobolev operator Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (5). pp. 1021-1043. ISSN 0308-2105

Adimurthi, ; Chaudhuri, Nirmalendu ; Ramaswamy, Mythily (2002) An improved Hardy-Sobolev inequality and its application Proceedings of the American Mathematical Society, 130 (2). pp. 489-505. ISSN 0002-9939

Adimurthi, ; Mancini, G. ; Sandeep, K. (2002) A sharp solvability condition in higher dimensions for some Brezis-Nirenberg type equation Calculus of Variations and Partial Differential Equations, 14 (3). pp. 275-317. ISSN 0944-2669

Adimurthi, (2001) Hardy-Sobolev inequality in H1(Ω) and its applications Communications in Contemporary Mathematics, 4 (3). pp. 409-434. ISSN 0219-1997

Adimurthi, ; Veerappa Gowda, G. D. (2000) Formula for a solution of ut + H(u,Du) = g Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 110 (4). pp. 393-414. ISSN 0253-4142

Adimurthi, ; Struwe, Michael (2000) Global compactness properties of semilinear elliptic equations with critical exponential growth Journal of Functional Analysis, 175 (1). pp. 125-167. ISSN 0022-1236

Adimurthi, ; Veerappa Gowda, G. D. (2000) Hopf-Lax type formula for sub - and supersolutions Advances in Differential Equations, 5 (1-3). pp. 97-119. ISSN 1079-9389

Adimurthi, ; Yadava, S. L. (1997) Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign Advances in Differential Equations, 2 (2). pp. 161-182. ISSN 1079-9389

Adimurthi, ; Yadava, S. L. (1997) Nonexistence of positive radial solutions of a quasilinear neumann problem with a critical sobolev exponent Archive for Rational Mechanics and Analysis, 139 (3). pp. 239-253. ISSN 0003-9527

Adimurthi, ; Yadav, S. L. (1996) Nonexistence of positive radial solutions of a Neumann problem with critical exponent Differential Equations and Dynamical Systems, 4 (3-4). pp. 259-266. ISSN 0971-3514

Adimurthi, ; Pacella, Filomena ; Yadava, S. L. (1995) Characterization of concentration points and L - estimates for solutions of a Semilinear Neumann problem involving the critical Sobolev exponent Differential and Integral Equations, 8 (1). pp. 41-68. ISSN 0893-4983

Adimurthi, ; Mancini, G. ; Yadava, S. L. (1995) The role of the mean curvature in semilinear Neumann problem involving critical exponent Communications in Partial Differential Equations, 20 (3-4). pp. 591-631. ISSN 0360-5302

Adimurthi, ; Yadava, S. L. (1994) An elementary proof of the uniqueness of positive radial solutions of a quasilinear Dirichlet problem Archive for Rational Mechanics and Analysis, 127 (3). pp. 219-229. ISSN 0003-9527

Adimurthi, (1994) Geometry and topology of the boundary in the critical Neumann problem Journal für die reine und Angewandte Mathematik, 456 . pp. 1-18. ISSN 1435-5345

Adimurthi, ; Yadava, S. L. (1994) Some remarks on Sobolev type inequalities Calculus of Variations and Partial Differential Equations, 2 (4). pp. 427-442. ISSN 0944-2669

Adimurthi, ; Yadava, S. L. (1993) On a conjecture of lin-Ni for a semilinear Neumann problem Transactions of the American Mathematical Society, 336 (2). pp. 631-637. ISSN 0002-9947

Adimurthi, ; Yadava, S. L. (1993) Existance of a non radial positive solution for the critical exponent problem with Neumann boundary condition Journal of Differential Equations, 104 (2). pp. 298-306. ISSN 0022-0396

Adimurthi, ; Yadava, S. L. (1992) Nonexistence of nodal solutions of elliptic equations with critical growth in R2 Transactions of the American Mathematical Societ, 332 (1). pp. 449-458. ISSN 0002-9947

Adimurthi, ; Yadava, S. L. (1992) Non-existence of nodal solution for m-Laplace equation involving critical Sobolev exponents Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 102 (1). pp. 23-27. ISSN 0253-4142

Adimurthi, ; Yadava, S. L. ; Knaap, M. C. (1992) A note on a critical exponent problem with Neumann boundary conditions Nonlinear Analysis, 18 (3). pp. 287-294. ISSN 0362-546X

Adimurthi, ; Yadava, S. L. (1991) Existence and nonexistence of positive radial solutions of Neumann problems with critical Sobolev exponents Archive for Rational Mechanics and Analysis, 115 (3). pp. 275-296. ISSN 0003-9527

Adimurthi, ; Srikanth, P. N. ; Yadava, S. L. (1991) Phenomena of critical exponent in R2 Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 119 (1-2). pp. 19-25. ISSN 0308-2105

Adimurthi, S. L. ; Yadava, S. L. (1991) Positive solution for Neumann problem with critical non linearity on boundary Communications in Partial Differential Equations, 16 (11). pp. 1733-1760. ISSN 0360-5302

Adimurthi, (1991) Some remarks on the Dirichlet problem with critical growth for the n-Laplacian Houston Journal of Mathematics, 17 (1). pp. 285-298. ISSN 0362-1588

Adimurthi, ; Yadava, S. L. (1990) Critical Sobolev exponent problem in Rn(n≥4) with Neumann boundary condition Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (3). pp. 275-284. ISSN 0253-4142

Adimurthi, ; Yadava, S. L. (1990) Elementary proof of the nonexistence of nodal solutions for the semilinear elliptic equations with critical Sobolev exponent Nonlinear Analysis, 14 (9). pp. 785-7877. ISSN 0362-546X

Adimurthi, ; Yadava, S. L. (1990) Bifurcation results for semilinear elliptic problems with critical exponent in R Nonlinear Analysis, 14 (7). pp. 607-612. ISSN 0362-546X

Adimurthi, ; Yadava, S. L. (1990) Critical exponent proble in R2 with Neumann boundary condition Communications in Partial Differential Equations, 15 (4). pp. 459-470. ISSN 0360-5302

Adimurthi, (1990) Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the n-Laplacian Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 17 (3). pp. 393-413. ISSN 0391-173X

Adimurthi, ; Yadava, S. L. (1990) Multiplicity results for semilinear elliptic equations in a bounded domain of R2 involving critical exponents Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 17 (4). pp. 481-504. ISSN 0391-173X

Adimurthi, (1989) Positive solutions of the semilinear Dirichlet problem with critical growth in the unit disc in R2 Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 99 (1). pp. 49-73. ISSN 0253-4142

Adimurthi, ; Veerappa Gowda, G. D. (1986) Existence of a weak solution for the Levrentev-Bitsadze model problem Communications in Partial Differential Equations, 11 (3). pp. 321-352. ISSN 0360-5302

Adimurthi, ; Thangavelu, S. (1985) Composition of variable co-efficient singular integral operators Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 94 (1). pp. 1-22. ISSN 0253-4142

Adimurthi, ; Srikanth, P. N. (1984) On exact number of solutions at infinity for Ambrosetti-Prodi class of problems Bollettino dell'Unione Matematica Italiana, 3 (1). pp. 15-24. ISSN 1972-6724

Adimurthi, A. ; Nori, Madhav V. ; et., al. (1981) On the space of solutions of systems under-determined Comptes Rendus- Academie des Sciences Paris Serie 1, 292 (6). pp. 355-357. ISSN 0764-4442

Adimurthi, ; Kumaresan, S. (1979) On the singular support of distributions and Fourier transforms on symmetric spaces Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 6 (1). pp. 143-150. ISSN 0391-173X

This list was generated on Sat Oct 25 00:00:32 2014 IST.